# SDR IPXA2017100122175

- Difficulty date: September 30, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 55,215 hours, 18,528 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Hour Meter
- Part number: 111599
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PU HOUR METER INOPERATIVE.  REPLACED THE  HOUR METER IAW AMM 49-72-01-404-030.
